i was prescribed promethazine dm. 3 out of 5 times taking it i would vomit. what else can i take? i bought otc dm syrup and i threw up as well.
1 doctor answer • 2 doctors weighed in
A Verified Doctor answered
Doff That Cough!: Something's going on here. First, just don't take any more of that stuff. There are other ways to beat a cough. I assume you're taking this for a cough, right?? Try a steamy shower and/or steam from a tea pot. Try a teaspoon of honey. Try one or two capsules of Benadryl (diphenhydramine). But if nothing works go see a doctor. They could try therapy you couldn't do at home, like a nebulizer or other medications, etc
2559 viewsReviewed >2 years ago
Last updated Jul 11, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.